# SDR FDEA202304080597

- Difficulty date: April 8, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 88,772 hours, 19,953 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Part number: 6491010624
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MDIS  593     52-10  6688     07APR23  ANC  OPEN  U  ON SVC/CK FOUND LH DOOR INNER HANDLE LATCH BROKEN  PART 07APR23 20:05   ANC U  IDENTIFIED PARTS  LATCH, LEFT SIDE  MPN: ABA8426-1     L-1 DOOR SLIDE ARM/DISARM LATCH         FACT 12APR23 14:42   LAX                                                                 CMM 52-11-11                                                                      INSTALLED LATCH, SPRING AND HARD WARE ON L1 DOOR                                  REF CMM 52-11-11 ITEM 15. REMOVED 10 MAN LIFE RAFT                                AND COMPLIED WITH WB CHANGE REF GMM 7-4-100
